Dix Hills, NY
A 27-year-old female asked:
how soon after antibiotic treatment does your stomach go back to normal? ive been on& off amoxicillin 3x/day for 3 weeks for tooth infection. since i finished the antibiotic 3 days ago, ive been having diarrhea with undigested food. taking probiotics?
1 doctor answer • 2 doctors weighed in
Family Medicine 3 years experience
Probiotics are not a bad idea at all. I also advise patients to eat more yogurt during that time as well. Sometimes it can take a couple weeks for your normal bacteria to get back to where they were before
0 viewsReviewed Apr 16, 2021
A 23-year-old male asked:
I injured my back weight-lifting four days ago. I've had pain, minor spasms, and loss of appetite. Advil (ibuprofen) was giving me heartburn. What shoul I do?
2 doctor answers • 6 doctors weighed in
Specializes in Family Medicine
See MD, Stop Advil (ibuprofen): Sounds like you have already done enough watching and waiting. Go to your physician for an examination to check for disc injury and other problems. Over the counter analgesics, physical therapy, massage therapy, yoga and acupuncture may help. Initiall cold, then warm compresses after a day or two. If not resolving, i send my patients for x-ray, mri, and referral to ortho and/or pain clinic.
6.2k viewsReviewed >2 years ago
A 32-year-old member asked:
I have dull sciatic pain from left back to left ankle, acute pain in left butt bone when sitting/sleeping, and sharp groin pains from full bladder!?
2 doctor answers • 4 doctors weighed in
Family Medicine 28 years experience
Self diagnosis?: The symptoms you are descrbing sound like classic sciatica. The remedies are various; my favorite is lyying on your stomach and sliding as far to the left of the bed as possible so your left leg can hang off the side(without falling off of course). Simply allow the leg to 'hang' off the side and you should feel the strectch through your low back including the pyriformis muscle pinching your nerv.
6.2k viewsAnswered >2 years ago
A 27-year-old member asked:
Symptoms:abdominal pain lower back pain heavy clotted bleeding after period ended light headed nausea difficulty breathing while standing.Retain water?
1 doctor answer • 4 doctors weighed in
Obstetrics and Gynecology 22 years experience
Not normal: Definitely needs to be evaluated by your doctor. Difficulty breathing does not really go with gynecological issues. I would start with your pcp for that then see obgyn for the rest, .
6k viewsReviewed >2 years ago
A 28-year-old female asked:
Lower right abdominal pain, with hip tenderness accompanied by nausea and radiating lower back pain. Two endometriosis surgeries already and 6 months of lupron (leuprolide). Also had an appentectomy. Is the endo back!?
1 doctor answer • 2 doctors weighed in
Gastroenterology 35 years experience
Surg. complication?: It would appear either the original process continues unabated or there is a surgical complication. I suggest you see the original surgeon (probably your ob-gyn doc).
5.7k viewsReviewed >2 years ago
A 38-year-old female asked:
For several months I have been dizzy, vertigo issues, unable to think/cocentrate, experience blocked ears. Poor vision, nausea, feeling of burning up (no fever), occasional nausea, tingling in back, arms, legs. Extremely fatigued. Occasional metallic tast
4 doctor answers • 7 doctors weighed in
Infectious Disease 56 years experience
See an ENT: You should be seen by an ENT or a neurologist as soon as possible and have this diagnosed. Sometimes it may be a condition involving the central nervous system. Please do and hope you are better soon.
5.7k viewsAnswered >2 years ago
Last updated Apr 16, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.